# SDR ASAA2020010231741

- Difficulty date: December 29, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N525VA
- Make and model: Airbus A319-112
- Aircraft serial: 3324
- Aircraft time: 39,973 hours, 15,457 cycles
- Engine: Cfmint CFM565B6
- Engine time: 39,973 hours, 15,457 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G06
- Part serial: 697536
- Condition: Failed
- Location: Nr 2
- Part time: 39,973 hours, 15,457 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, E, X
- Precautionary procedure: O

## Discrepancy

PRIOR TO TOP OF DESCENT, N1 ROLL BACK AND ENG 2 STALL ECAM.  ENGINE RECOVERED TO CRUISE POWER BUT N@ VIBE INCREASED TO ABOUT 4.5 AS WE WERE IN QRH FOR ENG 2 STALL VIBE ON N2 UP TO 9.9 ENG 2 THEN FLAMED OUT AND FLAMES EXITED TAILPIPE.  PROCEEDED TO SHUT ENG 2 DOWN AND FLY SINGLE ENGINE APPROACH & LANDING 16R IN KSEA.  AFTER INSPECTION BY CFR WHO ADVISED ONLY VISIBLE DAMAGE OIL LEAKING, WE TAXIED TO THE GATE. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE DUE TO FAILED BORESCOPE
